Translator Disclaimer
Winter 2002 Parameter-dependent operators and resolvent expansions on conic manifolds
Paul Loya
Illinois J. Math. 46(4): 1035-1059 (Winter 2002). DOI: 10.1215/ijm/1258138464

Abstract

The goal of this paper is to present, from the $b$-calculus perspective, a program for analyzing generalized resolvent families and heat kernels of pseudodifferential operators on conic manifolds. To carry this out, a new class of parameter-dependent cone pseudodifferential operators is developed and studied.

Citation

Download Citation

Paul Loya. "Parameter-dependent operators and resolvent expansions on conic manifolds." Illinois J. Math. 46 (4) 1035 - 1059, Winter 2002. https://doi.org/10.1215/ijm/1258138464

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1027.58021
MathSciNet: MR1988248
Digital Object Identifier: 10.1215/ijm/1258138464

Subjects:
Primary: 58J40
Secondary: 35S05, 47G30, 58J37

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top